MathSciNet Relay Station
MathSciNet bibliographic data
MR2770522 (2011j:34014) 34A08 (34B15 45J05)
Zhang, Shuqin Existence of a solution for the fractional differential equation with nonlinear boundary conditions. Comput. Math. Appl. 61 (2011), no. 4, 1202–1208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement